# SDR RAIA00203089

- Difficulty date: March 3, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 14,434 hours, 13,994 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Stall Warning
- Part number: C850176
- Part serial: 194
- Condition: Inoperative
- Part time: 12,970 hours, 14,638 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5518-STL- LEFT "STALL" ANNUNCIATOR ILLUMINATED. MAINTENANCE REMOVED AND REPLACED THE LEFT STALL SENSOR, OPS CK OK.
